# SDR CKSA97573

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1265-1372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION:  SEAT TRACK FLANGES CORRODED AT SCREW HOLES RBL 30 STA 1265 TO 1372.  REMOVED CORROSION IAW B747 SRM 51-10-01.  FOUND OUT OF LIMITS IAW B747 SRM 53-10-01 FIG 1.  REMOVED AND REPLACED SEAT TRACK IAW B747 SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-210-06. NON ROUTINE TASK CARD NUMBER 11641.
